Ask an expert
Question

30 May 2011

could i be?
I have been on contraceptives for 8 years (3years DEPO, 3 years Triphasil, 2 years YAZ), i stopped the pill three months ago, for the two months my period was normal as per usual –  never had problems with period, the normal 28 days apart. I stopped the pill in February on the day I started my period (Period was on 16 feb) (if that makes sense) In March my period was on 28th and in April I had my period on the 24th, now in May still nothing. I had unprotected sex on the 7th of May and again on the 21 May using withdrawal method.on the 26 may my period was 1 day and have had light brown discharge for 3 days, and now (30 may) am tired, nauseous and dizzy.is it because my body is adjusting to being of BC?
Answer 393 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Sunshine

It is possible that you are pregnant and I suggest that you ask your doctor to do a blood test to rule pregnancy out.

Regards




Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.